# SDR USAA2013060500010

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 17,246 hours, 5,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2514303
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 4L DOOR BROKEN.  REPLACED EMERGENCY EXIT SIGN AT 4L DOOR.
